What are the active ingredients in Theraflu?
Theraflu Hot Liquid Powder Active Ingredients
- Acetaminophen. Pain reliever/fever reducer.
- Dextromethorphan HBr. Cough suppressant.
- Phenylephrine HCl. Nasal decongestant.
What ingredient in Theraflu makes you sleepy?
Theraflu Nighttime Severe Cold And Cough (Acetaminophen / Diphenhydramine / Phenylephrine) doesn’t stop coughing, but drinking warm water will help sooth your throat. The antihistamine (diphenhydramine) can make you feel groggy the next morning.
How much dextromethorphan is in Theraflu?
Keep out of reach of children.
|Active Ingredient/Active Moiety|
|Ingredient Name||Basis of Strength||Strength|
|ACETAMINOPHEN (UNII: 362O9ITL9D) (ACETAMINOPHEN – UNII:362O9ITL9D)||ACETAMINOPHEN||650 mg|
|DEXTROMETHORPHAN HYDROBROMIDE (UNII: 9D2RTI9KYH) (DEXTROMETHORPHAN – UNII:7355X3ROTS)||DEXTROMETHORPHAN HYDROBROMIDE||20 mg|
Is Theraflu the same as Tamiflu?
So, are Theraflu and Tamiflu equal? We can verify that claim is false. Tamiflu does more to combat the virus than its store-bought counterpart. But that doesn’t mean Theraflu won’t help with your symptoms.
Why is Theraflu so effective?
This medication works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. Its drying effects on such symptoms as watery eyes and runny nose are caused by blocking another natural substance made by your body (acetylcholine).
Is Theraflu better than Nyquil?
Nyquil Cold And Flu (Acetaminophen / Dextromethorphan / Doxylamine) Relieves cold and flu symptoms, and helps you sleep. Theraflu Nighttime Severe Cold And Cough (Acetaminophen / Diphenhydramine / Phenylephrine) is good for treating multiple cold and flu symptoms, but it won’t relieve coughing.